# SDR SWIA971430

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Engine: Pwa PW118B
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Light
- Condition: Illuminated
- Location: Lt Bleed Duct
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LEFT DUCT LEAK CAME ON SHORTLY AFTER TAKEOFF.  SHUT DOWN NR 1 ENGINE AND THE LIGHT WENT OUT.  RETURNED TO SAN.  REMOVED INBOARD LEADING EDGE AND WING ROOT FAIRINGS (LEFT).  INSPECTED ALL LINES, DUCTS AND CLAMPS, NO LEAKS NOTED.  OHMED OUT ALL DUCT SENSORS, NO DEFECTS NOTED.  CHECKED WATER SEPARATOR AND 18 PSI REGULATOR, NO LEAKS NOTED.  COULD NOT DUPLICATE PROBLEM.  OPS CHECKS GOOD.
